Au-delà des opérateurs pseudo-différentiels
Astérisque, no. 57 (1978) , 210 p.
@book{AST_1978__57__1_0,
     author = {Coifman, Ronald R. and Meyer, Yves},
     title = {Au-del\`a des op\'erateurs pseudo-diff\'erentiels},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {57},
     year = {1978},
     zbl = {0483.35082},
     mrnumber = {518170},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1978__57__1_0}
}
Coifman, Ronald R.; Meyer, Yves. Au-delà des opérateurs pseudo-différentiels. Astérisque, no. 57 (1978), 210 p. http://www.numdam.org/item/AST_1978__57__1_0/

[1] Beals, R. Characterization of pseudo-differential operators and applications. Duke Math. J. 44 (1977), 45-57. | Article | MR 435933 | Zbl 0353.35088

[2] Beurling, A. Construction and analysis of some convolution algebras. Ann. Inst. Fourier 14 (1964), 1-32. | Article | MR 182839 | Zbl 0133.07501

[3] Calderón, A. P. Commutators of singular integral operators. Proc. Nat. Acad. Sc. USA 53 (1965), 1092-1099. | Article | MR 177312 | Zbl 0151.16901

[4] Calderón, A. P. Algebras of singular integral operators. Proc. Symp. in Pure Math. 10 (1966), 18-55. | Article | MR 394309 | Zbl 0182.47402

[5] Calderón, A. P. Singular integrals. Bull. Amer. Math. Soc. 72 (1966), 426-465. | Article | MR 209918 | Zbl 0151.16902

[6] Calderón, A. P. Cauchy integrals on Lipschitz curves and related operators. Proc. Nat. Acad. Sc. USA 74 (1977), 1324-1327. | Article | MR 466568 | Zbl 0373.44003

[7] Calderón, A. P. and Vaillancourt, R. On the boundedness of pseudo-differential operators. J. Math. Soc. Japan 23 (1971), 374-378. | Article | MR 284872 | Zbl 0203.45903

[8] - Calderón, A. P. and Vaillancourt, R. A class of bounded pseudo-differential operators. Proc. Nat. Acad. Sc. USA 69 (1972), 1185-1187. | Article | MR 298480 | Zbl 0244.35074

[9] Calderón, A. P. and Zygmund, A. On the existence of certain singular integrals. Acta Math. 88 (1952), 85-139. | Article | MR 52553 | Zbl 0047.10201

[10] Calderón, A. P. and Zygmund, A. Singular integrals and periodic functions. Studia Math. 14 (1953), 249-271. | Article | MR 69310 | Zbl 0064.10401

[11] Calderón, A. P. and Zygmund, A. On singular integrals. Amer. J. Math. 78 (1956), 289-309. | Article | MR 84633 | Zbl 0072.11501

[12] Calderón, A. P. and Zygmund, A. Algebras of certain singular integral operators. Amer. J. Math. 78 (1956), 310-320. | Article | MR 87810 | Zbl 0072.11601

[13] Carleson, L. Interpolation by bounded analytic functions and the corona problem. Ann. Math. 76 (1962), 547-559. | Article | MR 141789 | Zbl 0112.29702

[14] Carleson, L. The corona theorem. Proc. 15th Scandinavian Congress, Oslo, 1968. Lecture notes in Math. n° 118, Springer-Verlag. | MR 264100 | Zbl 0195.42104

[15] - Carleson, L. On convergence and growth of partial sums of Fourier series. Acta Math. 116 (1966), 135-157. | Article | MR 199631 | Zbl 0144.06402

[16] Carleson, L. Two remarks on H 1 and BMO. Advances in Math. 22 (1976), 269-277. | Article | MR 477058 | Zbl 0357.46058

[17] Coifman, R. A real variables characterization of H P . Studia Math. 24 (1974), 269-274. | Article | MR 358318 | Zbl 0289.46037

[18] Coifman, R. and Fefferman, C. Weighted norm inequalities for maximal functions and singular integrals. Studia Math. (1974), 241-250. | Article | MR 358205 | Zbl 0291.44007

[19] Coifman, R. and Meyer, Y. On commutators of singular integrals and bilinear singular integrals. Trans. Amer. Math. Soc. 212 (1975), 315-331. | Article | MR 380244 | Zbl 0324.44005

[20] Coifman, R. and Meyer, Y. Le double commutateur. Analyse Harmonique d'Orsay 180 (1976), Univ. Paris-Sud.

[21] Coifman, R. and Meyer, Y. Commutateurs d' intégrales singulières et opérateurs multilinéaires. Ann. Inst. Fourier Grenoble, (1978). | Article | MR 511821 | Zbl 0368.47031

[22] Coifman, R. et Weiss, G. Analyse harmonique non commutative sur certains espaces homogènes. Lecture notes in Math. 242 (1971), Springer-Verlag, Berlin. | MR 499948 | Zbl 0224.43006

[23] Coifman, R. et Weiss, G. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977), 569-645. | Article | MR 447954 | Zbl 0358.30023

[24] Cordes, H. On compactness of commutators of multiplications and convolutions and boundedness of pseudodifferential operators. J, Funct. Anal. 18 (1975), 115-131. | Article | MR 377599 | Zbl 0306.47024

[25] Cotlar, M. Some generalizations of the Hardy-Littlewood maximal theorem. Rev. Mat. Cuyana 1 (1955), 85-104. | MR 88688 | Zbl 0071.33401

[26] Cotlar, M. A unified theory of Hilbert transforms and ergodic theory. Rev. Mat. Cuyana 1 (1955), 105-167. | MR 84632 | Zbl 0071.33402

[27] Deleeuw, K. On L P multipliers. Ann. Math. 81 (1965), 364-379. | Article | MR 174937 | Zbl 0171.11803

[28] Fefferman, C. L P bounds for pseudo-differential operators. Israël J. Math. 14 (1973), 413-417. | Article | MR 336453 | Zbl 0259.47045

[29] Fefferman, C. The multiplier problem for the ball. Ann. Math. 94 (1971), 330-336. | Article | MR 296602 | Zbl 0234.42009

[30] Fefferman, C. Recent progress in classical Fourier analysis. ICM Vancouver (1974). | Zbl 0332.42021

[31] Fefferman, C. and Stein, E. M. H P spaces of several variables. Acta Math. 129 (1972), 137-193. | Article | MR 447953 | Zbl 0257.46078

[32] Gibbons, G. Opérateurs pseudo-différentiels et espaces de Besov. C.R. Acad. Sc. Paris 286 (1978), 895-897. | MR 513007 | Zbl 0374.47022

[33] Giraud, G. Equations à intégrales principales. Ann. Sc. ENS 51 (1934), 251-372. | JFM 60.1064.02 | MR 1509344 | Zbl 0011.21604

[34] Hörmander, L. Pseudo-différential operators. Comm. Pure Appl. Math. 18 (1965), 501-517. | Article | MR 180740 | Zbl 0125.33401

[35] Hörmander, L. Pseudo-differential operators and hypoelliptic equations. Proc. Symp. Pure Math. 10 (1966), 138-183. | Article | MR 383152 | Zbl 0167.09603

[36] Hunt, R. On the convergence of Fourier series, orthogonal expansions and their continuous analogues (Proc. Conf. Edwardsvill, 111, 1967), Southern Illinois Univ. Press, Carbondalle, III. 1968. | MR 238019 | Zbl 0159.35701

[37] John, F. and Nirenberg, L. On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14 (1961), 415-426. | Article | MR 131498 | Zbl 0102.04302

[38] Kato, T. Boundedness of some pseudo-differential operators. Osaka J. Math. 13 (1976), 1-9. | MR 410477 | Zbl 0342.47029

[39] Kenig, C. E. and Tomas, P. E. Maximal operators defined by Fourier multipliers. Math. Dept., Univ. Chicago, III. | Zbl 0442.42013

[40] Knapp, A. W. and Stein, E. M. Intertwining operators on semi-simple Lie groups. Ann. Math. 93 (1971), 489-578. | Article | MR 460543 | Zbl 0257.22015

[41] Kohn, J. J. and Nirenberg, L. An algebra of pseudo-differential operators. Comm. Pure Appl. Math. 18 (1965), 269-305. | Article | MR 176362 | Zbl 0171.35101

[42] Kumano-Go, H. Algebras of pseudo-differential operators in R n . Proc. Japan Acad. 48 (1972), 402-407. | Article | MR 315521 | Zbl 0252.35066

[43] Kumano-Go, H. Algebras of pseudo-differential operators. J. Fac. Sc. Univ. Tokyo 17 (1970), 31-50. | MR 291896 | Zbl 0206.10501

[44] Littlewood, J. and Paley, R. Theorems on Fourier series and power series (II). Proc. London Math. Soc. 42 (1937), 52-89. | Article | JFM 62.1186.05 | MR 1577045

[45] Lorentz, G. G. Approximation of functions. Holt, Rinehart and Winston (1966). | MR 213785 | Zbl 0153.38901

[46] Marcinkiewicz, J. Multiplicateurs des séries de Fourier. Studia Math. 8 (1939), 78-91. | Article | JFM 65.0257.02

[47] Meyer, Y. L p estimates for pseudo-differential operators. Report n° 1 (1977). Inst. Mittag-Leffier.

[48] Mossaheb, S. et Okada, M. Une classe d'opérateurs pseudo-différentiels. C.R. Acad. Sc. Paris 285 (1977), 613-616. | MR 451043 | Zbl 0365.35049

[49] Pommerenke, C. Shlichte Funktionen und B.M.O.A. Comm. Math. Helv., 1978. | MR 454017

[50] Stein, E. M. Singular integrals and differentiability properties of functions. Princeton Univ. Press, Princeton, N.J. (1970). | MR 290095 | Zbl 0207.13501

[51] Unterberger, A. et Bokobza, J. Les opérateurs de Calderón-Zygmund précisés. C.R. Acad. Sc Paris 259 (1964), 1612-1614. | MR 176360 | Zbl 0143.36904

[52] Unterberger, A. et Bokobza, J. Sur une généralisation des opérateurs de Calderón-Zygmund et des espaces H s . C.R. Acad. Sc. Paris 260 (1965), 3265-3267. | MR 188832 | Zbl 0143.37002

[53] Zygmund, A. Intégrales singulières. Lecture Notes in Math. 204 (1971). | MR 467191 | Zbl 0216.15104

[54]Zygmund, A. Trigonometric series (2nd ed.). 2 vol., Cambridge (1959). | MR 236587 | Zbl 0085.05601

[55] Bony, J. M. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Scient. E.N.S. 4ème série, 14 (1981), 209-246. | MR 631751 | Zbl 0495.35024

[56] Meyer, Y. Régularité des solutions des équations aux dérivées partielles non linéaires. Sém. Bourbaki 1979/1980, no. 560. | MR 636530 | Zbl 0462.35012

[57] Meyer, Y. Remarques sur un théorème de J. M. Bony. Supplemento ai Rendiconti del Circolo Matematico di Palermo. Atti del Seminario di Analisi Armonica, Pisa, 8-17 Aprile 1980, Serie II, no. 1, 1981. | MR 639462 | Zbl 0473.35021

[58] Coifman, R., Mcintosh, A. et Meyer, Y. L'intégrale de Cauchy définit un opérateur borné sur L 2 pour les courbes lipschitziennes. Ann. of Math. (à paraître). | MR 672839 | Zbl 0497.42012